Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Examples of $B(D,\lambda )$-refinable and weak $\overline \theta$-refinable spaces
HTML articles powered by AMS MathViewer

by Stephen H. Fast and J. C. Smith PDF
Trans. Amer. Math. Soc. 347 (1995), 1803-1809 Request permission

Abstract:

In 1980, J. C. Smith asked for examples which would demonstrate the relationships between the properties $B(D,\lambda )$-refinability, $B(D,{\omega _0})$-refinability, and weak $\bar \theta$-refinability. This paper gives such examples in the class of ${T_4}$ spaces.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D20, 54G20
  • Retrieve articles in all journals with MSC: 54D20, 54G20
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 347 (1995), 1803-1809
  • MSC: Primary 54D20; Secondary 54G20
  • DOI: https://doi.org/10.1090/S0002-9947-1995-1260165-1
  • MathSciNet review: 1260165